`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 12,Number 3,     May 2013

1

Renormalized entropy solutions for degenerate parabolic-hyperbolic equations with time-space dependent coefficients    Pages : 1163 - 1182

Zhigang Wang,  Lei Wang and Yachun Li

 Abstract       References       Full Text      Related Articles

2

The Katok-Spatzier conjecture, generalized symmetries, and equilibrium-free flows    Pages : 1183 - 1200

L. Bakker

 Abstract       References       Full Text      Related Articles

3

Nonlinear anisotropic elliptic and parabolic equations with variable exponents and $L^1$ data    Pages : 1201 - 1220

Mostafa Bendahmane,  Kenneth Hvistendahl Karlsen and Mazen Saad

 Abstract       References       Full Text      Related Articles

4

Phragmén-Lindelöf alternative for an exact heat conduction equation with delay     Pages : 1221 - 1235

M. Carme Leseduarte and Ramon Quintanilla

 Abstract       References       Full Text      Related Articles

5

On the number of maximum points of least energy solution to a two-dimensional Hénon equation with large exponent    Pages : 1237 - 1241

Futoshi Takahashi

 Abstract       References       Full Text      Related Articles

6

Infinite multiplicity for an inhomogeneous supercritical problem in entire space    Pages : 1243 - 1257

Liping Wang and Juncheng Wei

 Abstract       References       Full Text      Related Articles

7

On vector solutions for coupled nonlinear Schrödinger equations with critical exponents    Pages : 1259 - 1277

Seunghyeok Kim

 Abstract       References       Full Text      Related Articles

8

Uniqueness of positive steady state solutions to the unstirred chemostat model with external inhibitor    Pages : 1279 - 1297

Hua Nie,  Wenhao Xie and Jianhua Wu

 Abstract       References       Full Text      Related Articles

9

An anisotropic regularity criterion for the 3D Navier-Stokes equations    Pages : 1299 - 1306

Xuanji Jia and Zaihong Jiang

 Abstract       References       Full Text      Related Articles

10

The regularity for a class of singular differential equations    Pages : 1307 - 1319

Huaiyu Jian,  Xiaolin Liu and Hongjie Ju

 Abstract       References       Full Text      Related Articles

11

Global well-posedness for the Kawahara equation with low regularity    Pages : 1321 - 1339

Takamori Kato

 Abstract       References       Full Text      Related Articles

12

On the hyperbolicity and causality of the relativistic Euler system under the kinetic equation of state    Pages : 1341 - 1347

Juan Calvo

 Abstract       References       Full Text      Related Articles

13

Spatial decay bounds in a linearized magnetohydrodynamic channel flow    Pages : 1349 - 1361

Julie Lee and J. C. Song

 Abstract       References       Full Text      Related Articles

14

Quasilinear elliptic problem with Hardy potential and singular term    Pages : 1363 - 1380

Boumediene Abdellaoui and Ahmed Attar

 Abstract       References       Full Text      Related Articles

15

Large solutions of semilinear elliptic equations with a gradient term: existence and boundary behavior    Pages : 1381 - 1392

Zhijun Zhang

 Abstract       References       Full Text      Related Articles

16

Multiple solutions for a class of $(p_1, \ldots, p_n)$-biharmonic systems    Pages : 1393 - 1406

John R. Graef,  Shapour Heidarkhani and Lingju Kong

 Abstract       References       Full Text      Related Articles

17

Optimal regularity for parabolic Schrödinger operators    Pages : 1407 - 1414

Fengping Yao

 Abstract       References       Full Text      Related Articles

18

Controllability results for a class of one dimensional degenerate/singular parabolic equations    Pages : 1415 - 1430

Morteza Fotouhi and Leila Salimi

 Abstract       References       Full Text      Related Articles

19

Convexity of the free boundary for an exterior free boundary problem involving the perimeter    Pages : 1431 - 1443

Hayk Mikayelyan and Henrik Shahgholian

 Abstract       References       Full Text      Related Articles

20

Energy conservative solutions to a nonlinear wave system of nematic liquid crystals    Pages : 1445 - 1468

Geng Chen,  Ping Zhang and Yuxi Zheng

 Abstract       References       Full Text      Related Articles

21

Continuous dependence of eigenvalues of $p$-biharmonic problems on $p$    Pages : 1469 - 1486

Jiří Benedikt

 Abstract       References       Full Text      Related Articles

22

Asymptotic analysis of continuous opinion dynamics models under bounded confidence    Pages : 1487 - 1499

Domenica Borra and Tommaso Lorenzi

 Abstract       References       Full Text      Related Articles

23

Geometric singular perturbation approach to the existence and instability of stationary waves for viscous traffic flow models    Pages : 1501 - 1526

John M. Hong,  Cheng-Hsiung Hsu,  Bo-Chih Huang and Tzi-Sheng Yang

 Abstract       References       Full Text      Related Articles